# SDR UALA2013060603923

- Difficulty date: June 6, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 74,206 hours, 27,677 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT END CAP IS MISSING BY SEAT 1B AND 6B.   INSTALLED NEW END CAP AND SECURED.
